# SDR RAIA201711260001

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 39,618 hours, 23,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT (2) LENS CRACKED. R & R SERVICE DOOR EMERGENCY LIGHT (2) LENS.
